# SDR DL72W990068

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECONDARY HEAT EXCHANGER CLOSE OUT PANEL ATTACH ANGLE LT SIDE I/B ANGLE.  INSTALLED REPAIR PER MM 53-30-1.
